MAUDE Adverse Event Report: STRYKER-ENDOSCOPY TIJUANA MX; TOURNIQUET, PNEUMATIC

STRYKER-ENDOSCOPY TIJUANA MX; TOURNIQUET, PNEUMATIC
Model Number 60-7070-103
Medical Device Problem Codes Leak/Splash (1354); Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported the device did not seal fully during ankle case.No information was provided regarding patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.The returned complaint device was returned open/used.Inspection of the connector junctions, revealed no separation.The connectors appeared to be in-tact with no visual indication of damage.The tubing was clear with no visual kinks, bends, or distress.The entirety of the cuff appeared to be intact with no obvious signs of rips, tears, pilling, fraying, or lacerations.Functional testing was performed, no leaks were detected.The results of the visual and functional inspection determined that the reported event was not confirmed.A review of the dhr could not be performed as the lot number was not reported.Our procedure(s) support(s) that the device was unlikely to have been released from stryker with the reported failure mode.The most likely root cause is user expectation.The instructions for use (ifu) state: warnings: it is important that the tourniquet cuff be applied at the proper location with adequate pressure for the appropriate amount of time.Avoid needles, towel clips, leg holders and other equipment that can puncture or otherwise damage the cuff.Directions for use: before beginning the procedure, verify compatibility of all devices and accessories.Prior to surgery, select the proper sized tourniquet cuff by measuring the circumference of the patient's limb.This will avoid problems caused by a tourniquet cuff that is too small or too large.Secure the cuff fasteners to ensure that the cuff stays in place during the procedure.If the package is damaged or if it was opened and the device was not used, return the device and packaging to stryker sustainability solutions.Inspect the device for overall condition and physical integrity.Do not use the device if any damage is noted.Return the device and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description

Brand Name
NA
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana FL 22643
Manufacturer (Section G)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key19291729
Report Number3020163307-2024-00002
Device Sequence Number8791946
Product Code KCY
UDI-Device Identifier00885825013851
UDI-Public00885825013851
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-7070-103
Device Catalogue Number60-7070-103
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer05/24/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown